A 39-year-old female asked:
Disclaimer

can u get sick from double dose of high blood pressure meds?

1 doctor answer
Dr. Mark Rasak
33 years experience Cardiology
Yes: Never adjust your own meds. Call and talk to your dr first. Messing with your meds unsupervised can lead to serious adverse events.
Answered on Feb 5, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 39-year-old male asked:
Dr. Jeffrey Lazar
A Verified Doctor answered
A US doctor answered Learn more
Effect,not doses!: We really don't talk about the dose as high or low, provided that the drug (drug combination) is doing its job without side effects. You never w ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
BP Med Overdose: If he's still feeling lightheaded, lethargic & dizzy, his blood pressure may be too low from the extra medication. In that case, he should be monitor ... Read More
1
1 thank
A 17-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Depends!: In the past, we aimed for the lowest blood pressure you could tolerate w/o any side effects. In other words, as low as possible w/o passing out or fee ... Read More
5
5 thanks
A 38-year-old member asked:
Dr. Atique Mirza
31 years experience Cardiology
See your PCP : Please consult with your pcp to review your med list and use all the non- medicinal ways to control BP especially avoiding salt and nsaids.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month